A narcotic drug appeared in America that turns people into zombies
on social networking sites during the past periods. At the beginning, the matter seemed secret and unknown, and no one at first knew what narcotic
I monitored various video clips that spread In various states, it appeared in the United States of America two years ago on a small scale, but it began to spread like wildfire in various American states such as San Francisco, New York, Philadelphia, and Los Angeles.
They appeared to be swaying in their walk, not responding to the surroundings around them, and moving helplessly, as if something was controlling them, which raised many questions about the reason behind this.
American media reports stated that the matter is related to a new drug spreading in the streets of some American states that reduces the heart rate of its user and makes him a dangerous person to himself and others, and may most of the time lead to his destruction and inevitable death.
Amidst a state of nervous irritation and various spasms in all parts of the body, it is as if a demon had descended upon this body and began to play with it.
The drug is known as "the tranque" or "zombie drug", and it is a mixture of xylazine, which is a veterinary drug similar to cocaine. This substance is not approved for human use at all. It is only given to large animals that suffer from agitated states as a result of various diseases, with the aim of calming them down and sedating them. She has pain like bulls, horses, and cows, in addition to fentanyl, which is one of the most dangerous types of drugs.
This mixture becomes deadly and the addict turns into what looks like the living dead, known as "zombies."
Its symptoms begin with shortness of breath and cessation of blood supply, resulting in rot in the layers of the skin, which may lead to amputation of limbs.
Experts say that xylazine prolongs euphoria compared to other opioids, noting that it gives a “soothing sensation.” in the beginning
The fear comes from the fact that doctors will not be able to treat a patient who has taken an overdose of fentanyl with the drug Narcan.
But, on the other hand, doctors say that "Narcan" does not treat or reverse the effects of the "zombie drug."
Data show that during the period between 2022 and 2023, deaths resulting from drug overdose increased by 1,120 percent in America.
Texas has reported at least five deaths so far caused by the "zombie drug."
The Drug Enforcement Administration warned Texas residents of the spread of this drug on the black market, calling on residents to be cautious.
What's Your Reaction?